Discussion in 'Fibromyalgia Main Forum' started by street129, Apr 12, 2009.

  1. street129

    street129 New Member

    HI ALL,

    I ordered the tranfer factor100, and it came last week, i put it in the frig, but didnt used it until this morning.

    Right now,im feeling very ill and very weak, im shaking alot, with blurred vision,
    should i be feeling like this after taking one pill, i also had a headache which is gone, i slept alot today, should i discontinue taking the tf100.

    Thanks for any help that you can give me.[This Message was Edited on 04/12/2009]
  2. street129

    street129 New Member

    anyone has an answer for my post above, please any help is appreciated.
  3. panthere

    panthere Member

    I took transfer factor while back and got some die off symptoms every time I took it for about a week and a half. Maybe you should take half a capsule??
  4. street129

    street129 New Member

    thanks to everyone that reply, i have stop taking tf100, i hate how i feel, i hope by tomorrow this wears off.
  5. spacee

    spacee Member

    Yes, definitely back off. (Which you did)

    Then if you decided you want to use it, use half or 1/4 even of the capsule. Open it up, pinch out a bit and put it under your tongue. Put the capsule back together. Also, take it before bedtime.

    Rich Carson who owns this site takes it and says "go slow as it can pack a wallop". I take it up did not have that severe reaction.

    The thing is that if it is working for you, eventually you feel better than you did prior to the TF.

    Sorry, you had such a rough time of it.

  6. Mikie

    Mikie Moderator

    Hi, Spacee.

    TF's are one of the most potent things I have ever taken. I had to open the capsules and just sprinkle a bit of the powder under my tongue. This went on for a month, slowly increasing the amount I was taking until I could tolerate an entire capsule a day.

    TF's are a bit like tiny oral vaccines. They train the immune system to recognize pathogens in the body and go after them. This can cause a huge immune reaction and make one feel ill. If enough of the pathogens die off, one can have a Herx-like reaction when the body purges the dead critters with diarrhea, profuse sweating, and/or nausea.

    Go slowly with the TF's and build up. Later on, you can pulse off of them for about six weeks and then just take them for a few days. The immunity they provide isn't permanent and that is why you need to pulse them.

    Good luck.

    Love, Mikie
  7. Mikie

    Mikie Moderator

    Just giving this a bump.

    Love, Mikie